# SDR CA050302001

- Difficulty date: March 1, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D205443205
- Part serial: 01255H7797
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ENROUTE, THE CAPTAIN OBSERVED HIS SIDE WINDSHIELD ASSY WAS CRACKED.  THE AIRCRAFT WAS DIVERTED AND LANDED WITHOUT INCIDENT.  THE CAPT'S SIDE WINDSHIELD ASSY WAS REPLACED IAW MM 56-11-00.  NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
